# SDR SWAA2021111927458

- Difficulty date: October 6, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 312-328 RBL 11 WL 208. ; / [01] REMOVED CORROSION ON FLOOR SUPPORT AT BS312-328 RBL 11 WL208 1'X1' AREA WITH A .050' MATERIAL LOSS. ORIGINAL THICKNESS WAS .080'. OUT OF LIMITS. WORK PERFORMED IAW SRM 51-10-02 AND SRM 53-10-51-1A-1; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED DAMAGED FLOOR SUPPORT AT BS312-328; RBL 11;WL 208 IAW B737 SRM 51-40-02.; [04] CERTIFIED ACTION 3.; [05] LOCATED AND DRILLED AND COUNTERSUNK NEW FLOOR SUPPORT STA 312-328; RBL 11; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 DWG#141A5400. OK TO INSTALL.; [06] INSPECTED ACTION 5; [07] INSTALLED NEW FLOOR SUPPORT STA 312-328; RBL 11; WL 208 PER SRM 51-40-02-0G-0; 51-40-03-0G-0; DWG#141A5400.; [08] RII INSPECTED ACTION 7; [09] INSPECTION COMPLETE
